MAUDE Adverse Event Report: ETHICON INC. PRLNE HS BLU 36IN 4-0 D/A SH-2; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE HS BLU 36IN 4-0 D/A SH-2; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number HS6861H
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Photo analysis investigation summary: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photo shows two blurred qr codes.The image is not clear to determine the failure mode or the reported condition.Based on the photo review, the event describe is not confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the device was not returned our evaluation is limited.We value the opportunity to fully analyze the device upon its return.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.Before use on the patient, position of qr code is not fixed.It's reported that the position of qr code on the back of sterile package of product is not fixed, which affects the subsequent scanning by customer.Most products' qr code is far away from chevron end of the pouch, but some code like hs00681, its qr code is close to chevron end of the pouch.Enclosed please find attached example photo.There were no adverse consequences reported.Additional information was requested.

Brand Name
PRLNE HS BLU 36IN 4-0 D/A SH-2
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20823507
Report Number2210968-2024-12671
Device Sequence Number21064917
Product Code GAW
UDI-Device Identifier10705031232785
UDI-Public(01)10705031232785(17)290131(10)UBMEUC
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHS6861H
Device Lot NumberUBMEUC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown